# SDR DALA2016013100760

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 65,000 hours, 46,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW ON FLIGHT 1428 FOUND 1 LT SIDE EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE  L1594C18 AND L1598A18N DISCONNECTS NOT CONNECTED BEHIND THE AFT BAGBIN SIDE WALL AND CONNECTED THE SAME.  LIGHTS CHECKED OK.
